# SDR DALA2019030501444

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 48,884 hours, 33,827 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 9530 - THE CREW SAFELY ABORTED THE TAKEOFF ROLL AT 115 KNOTS DUE TO THE AIRSPEED RAPIDLY ADVANCING UP THE SPEED TAPE. DUE TO THE SPEED NUMBER TURNING AMBER AND THE POSSIBILITY OF WIND SHEAR, THE ABORT WAS INITIATED. CORRECTIVE ACTION: BOTH FCC FAULTED "W/SHEAR WARN". PITOT STATIC SYSTEM WAS FOUND CLEAN AND CLEAR. REPLACED BOTH ADIRU AS A PRECAUTIONARY AND PERFORMED RTS OF BOTH FCC.
